# SDR SIMA201117106

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 18,100 hours, 15,975 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200303068
- Condition: Seized
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4172 THE CREW REPORTED THAT AT 24000 FEET JUST BEFORE DESCENDING FOR LANDING THE CAPTAIN, THE FIRST OFFICER AND THE FLIGHT ATTENDANT AND SOME PASSENGERS SMELLED SOMETHING BURNING FOR ABOUT 4 SECONDS, THEN THE ODOR THEN WENT AWAY AND NEVER RETURNED.  THE AIRCRAFT LANDED AT CLE WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND NR 1 PACK TO BE SEIZED.  REMOVED AND REPLACED THE AIR CYCLE MACHINE IAW EMB-145 AMM 21-51-0.  PARTS REMOVED AND REPLACED:  FLEXIBLE COUPLING P/N 815113-7.  CLAMPS P/N TSS36S330, SEAL P/N 6969J336.  THE OPERATIONAL CHECK WAS GOOD IAW EMB-145 21-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
